Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
komodo

well this sucks

Recommended Posts

alright well ive been on mino for about 7 months nd differin for about 4 and everythings been going great..except about 3 days ago i started noticing all these red bumps starting to appear under my skin, lik how pimples look before they reach the surface. fortunately, only about 3 hav appeared yet and only one is really visible. but i was wondering if u guys think that im becoming resistant to the mino? if so what shud i do to minimize a breakout

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×